| Model Number |
CI-1601-04 |
| Medical Device Problem Codes |
Malposition of Device (2616); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/23/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient reportedly experienced difficulty during electrode insertion.The recipient is presenting with no sound.Programming adjustments were made, however, the issue did not resolve.Device testing revealed results within normal limits.Revision surgery is scheduled.
Additional Manufacturer Narrative
Additional information: sections b.3, d.6b, & h.6.The recipient's device was explanted.The recipient was re-implanted with another advanced bionics cochlear device.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information section: d.9.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information section: h.6.Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed the electrode was kinked and silicone damage was observed on the top and bottom cover of the device.These are believed to have occurred during revision surgery.The device passed photographic imaging inspection.System lock was verified.The device passed the electrical and mechanical tests performed.This device was explanted for medical reasons.The device passed the tests performed this is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.